# SDR R61A201608040490

- Difficulty date: August 4, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND AFT CARGO FWD SEAL REST HAS CORROSION AROUND NUT PLATE, SEAL REST OUT OF LIMITS.  REMOVED AND REPLACED THE SEAL REST IAW EMB SRM 175 53-23-11, 51-40-02.
